| Model Number |
TPS-101-1112 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the ps femoral implant packaging had a hole through both layers of packaging, breaching the sterile barrier.This was discovered during surgery; the surgeon chose to re-sterilize the implant.This re-sterilization process takes around 1-2 hours and needed to be completed while the patient was under anesthesia.This was a major delay to the surgery.The device history record was reviewed, and the implant was designed and manufactured per the specifications.All sterilisation requirements were met.
Event or Problem Description
It was reported that the ps femoral implant packaging had a hole through both layers of packaging, breaching the sterile barrier.This was discovered during surgery; the surgeon chose to re-sterilize the implant.This re-sterilization process takes around 1-2 hours and needed to be completed while the patient was under anesthesia.This was a major delay to the surgery.